CSpace
tautologicalintegralsonsymmetricproductsofcurves
Wang Zhi Lan
2016
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume32Issue:8Pages:901
AbstractWe propose a conjecture on the generating series of Chern numbers of tautological bundles on symmetric products of curves and establish the rank 1 and rank -1 case of this conjecture. Thus we compute explicitly the generating series of integrals of Segre classes of tautological bundles of line bundles on curves, which has a similar structure as Lehn's conjecture for surfaces.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40088
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang Zhi Lan. tautologicalintegralsonsymmetricproductsofcurves[J]. actamathematicasinicaenglishseries,2016,32(8):901.
APA Wang Zhi Lan.(2016).tautologicalintegralsonsymmetricproductsofcurves.actamathematicasinicaenglishseries,32(8),901.
MLA Wang Zhi Lan."tautologicalintegralsonsymmetricproductsofcurves".actamathematicasinicaenglishseries 32.8(2016):901.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Zhi Lan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Zhi Lan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Zhi Lan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.